RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 55, Issue 3  


Whitney folds in phase spaces of some semilinear Sobolev-type equations
T. A. Bokareva, G. A. Sviridyuk
3
On motion of the point algebraic singularity for two-dimensional nonlinear equations of hydrodynamics
V. V. Bulatov, Yu. V. Vladimirov
11
On a sequence of generalized Bers exponential functions with interior structure
Yu. A. Gladyshev
21
The Cantor set as an $\omega$-limit set for iterations of a smooth function on a segment
K. E. Gusev
35
Metric spaces of semicontinuous functions
E. P. Dolzhenko, E. A. Sevast'yanov
48
On estimates of degrees of linear independence for some numbers
P. L. Ivankov
59
The problem of generators in certain rings of analytic functions
T. T. Kuzbekov
68
Dependence of strict homological dimension of $C(\Omega)$ on the topology of $\Omega$
E. Sh. Kurmakaeva
76
On a regularization of second-order weakly nonlinear elliptic equations with implicit degeneration
G. I. Laptev
84
On an integral equation of the form $u(x)=F(x)+\int G(x,\xi)u_+^{(n-2)/2}(\xi) d\xi/\int u_+^{(n-2)/2}(\xi) d\xi$ for $n=2$ and $n=3$
V. P. Maslov
96
Determination of a parameter of a parabolic equation in Hilbert's structure
D. G. Orlovskii
109
Complete and minimal exponential systems in spaces $L^p(\mathbb R)$
T. A. Salnikova
118
Approximations to the solution of the Weyl and the Dirac equations by means of spherical averages
J. Chargoy, R. B. Quezada
130

Brief Communications
Elliptical billiard table with Newtonian potential
A. A. Panov
139
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019